MathSciNet Relay Station
MathSciNet bibliographic data
MR501091 17B10 (05A17 05A19 10J20)
Lepowsky, J.; Milne, S. Lie algebraic approaches to classical partition identities. Adv. in Math. 29 (1978), no. 1, 15–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement